MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" BIFUSE EXT SET, 2 CLAVE¿, 2 CLAMPS, LUER LOCK; STOPCOCK, IV. SET.

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" BIFUSE EXT SET, 2 CLAVE¿, 2 CLAMPS, LUER LOCK; STOPCOCK, IV. SET.
Catalog Number 20710-01
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event was reported via user facility mandatory medwatch report number (b)(4).It was reported that two instances occurred on an unspecified date in (b)(6) 2025, (b)(6) 2025 is being used as placeholder.The events involved 8" bifuse ext set, 2 clave¿, 2 clamps, luer lock where the customer reported that the nurse noted that the patient's y-extension iv tubing had come apart.The y-tubing has 2 "tails", and each tail has a hub attached to connect iv fluids or give iv push medications.One of the hubs had disconnected from the tubing, as if it were just pushed onto the tubing.Customer stated that usually this tubing is permanently connected and is not detachable.The tubing was replaced with a new y-tubing set, and it happened again.The event occurred in the hospital.There was patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Additional Manufacturer Narrative
The medwatch number was cited in b5 of the initial mdr but omitted from h10, and that this follow up is to add it.

Brand Name
8" BIFUSE EXT SET, 2 CLAVE¿, 2 CLAMPS, LUER LOCK
Common Device Name
STOPCOCK, IV. SET.
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23610456
Report Number9617594-2025-02198
Device Sequence Number21133014
Product Code FMG
UDI-Device Identifier00887709005730
UDI-Public00887709005730
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20710-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale
Patient EthnicityNon Hispanic